# SDR 2001UIA005

- Difficulty date: July 19, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N15219
- Make and model: Dhav DHC8301
- Aircraft serial: 381
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO LT PILOT'S WINDSHIELD HEATER WITH SMOKE ON JUL 19 2001, BEING CHECK, TERMINAL LUG BURN OUT AND WINDSHIELD TEMPERATURE CONTROLLER FUNCTIONED IMPROPERLY.  REPLACED WINDSHIELD TEMPERATURE CONTROLLER AND TERMINAL AND OPERATIONAL CHECK NORMAL PER AMM30-41-00.
